Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Symmetries and Nonlocal Conservation Laws of the General Magma Equation
Responsible organisation
2009 (English)In: Communications in nonlinear science & numerical simulation, ISSN 1007-5704, Vol. 14, no 11, 3754-3769 p.Article in journal (Refereed) Published
Abstract [en]

In this paper the general magma equation modelling a melt flow in the Earth's mantle is discussed. Applying the new theorem on nonlocal conservation laws [Ibragimov NH. A new conservation theorem. J Math Anal Appl 2007;333(1):311-28] and using the symmetries of the model equation nonlocal conservation laws are computed. In accordance with Ibragimov [Ibragimov NH. Quasi-self-adjoint differential equations. Preprint in Archives of ALGA, vol. 4, BTH, Karlskrona, Sweden: Alga Publications; 2007. p. 55-60, ISSN: 1652-4934] it is shown that the general magma equation is quasi-self-adjoint for arbitrary m and n and self-adjoint for n = -m. These important properties are used for deriving local conservation laws. © 2008 Elsevier B.V. All rights reserved.

Place, publisher, year, edition, pages
Elsevier BV , 2009. Vol. 14, no 11, 3754-3769 p.
Keyword [en]
magma equation, nonlocal conservation laws, quasi-self-adjointness, self-adjointness
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:bth-8320DOI: 10.1016/j.cnsns.2008.08.009ISI: 000266896800008Local ID: oai:bth.se:forskinfo5F6FAF8EB0660F3CC1257515002EB096OAI: oai:DiVA.org:bth-8320DiVA: diva2:836028
Available from: 2012-09-18 Created: 2008-12-04 Last updated: 2015-09-24Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Khamitova, Raisa
In the same journal
Communications in nonlinear science & numerical simulation
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 18 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf